advertisement
Question
Posted by: Me | 2008/06/09

Pill/skin/dryness

I started using the injection a year ago. I got my last injection August 2007, because a felt it caused dryness. My menstrual cycle are back to normal again, but I suffer from bad skin - which has never been a problem before. What kind of pill can you suggest that will help for my skin, but that will not cause dryness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try Diane 35.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement